MAUDE Adverse Event Report: ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOCHECK PLUS; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number WW3311E
Medical Device Problem Codes Fracture (1260); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cables were found to have suspected fractures within the plug/strain relief at the sensor end of the cable which caused intermittent signal transmission when gently flexed.No patient injury was reported.
 
Event or Problem Description
Additional information received via email on 2 september 2022: event dates are unknown.Intermittent operation was noted over several weeks use; no patient or clinician injury associated.
 
Additional Manufacturer Narrative
Other text: a customer response was attached to the complaint.(updated b5).

Brand Name
BCI CAPNOCHECK PLUS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15104598
Report Number3012307300-2022-14204
Device Sequence Number5148832
Product Code CCK
UDI-Device Identifier15019517058253
UDI-Public15019517058253
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K970209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWW3311E
Device Catalogue Number3311
Device Lot Number021525-1-6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown